# SDR 99ZZZX417

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141JR
- Make and model: Doug DC3C-S1C3G
- Aircraft serial: 19366
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUSLY INSTALLED REPAIR DOUBLER CRACKED AT THE LOWER BOLT OF THE RIGHT DRAG STRUT ATTACH FITTING.  CRACK APPEARS TO BE FROM IMPROPER INSTALLATION OF REPAIR DOUBLER.
